# SDR AALA202510029048

- Difficulty date: September 18, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 73,388 hours, 34,997 cycles
- System (JASC): 4990 · APU Oil System
- Part: Lubrication Unit
- Part number: 41310205
- Part serial: 4480
- Condition: Leaking
- Location: Apu
- Part time: 20,084 hours, 8,933 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE FLIGHT AT FL370,  ONE HOUR INTO FLIGHT, FA NOTICED STRONG DIRTY SOCK ODOR IN AFT L LAVATORY.  ODOR DISSIPATED AFTER 20 MINUTES. **SUPPLEMENTAL SDR FOR AALA202509229048.  MAINTENANCE REPLACED OIL LUBE MODULE IAW AMM 49-91-45.
